# SDR SWAA2021072688262

- Difficulty date: June 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR VARRIER BST 663.75 APROX. RBL 30 AT MAIN WHEEL WELL COMPARTMENT ; 2021-296377 / [01] TOOL USED CALIPER P/N: 500-197-30; S/N: 15120583; DUE DATE: 11-FEB-22.; [02] TOOL USED HOT BONDER P/N: HCS9200B S/N: 18175478 DUE DATE 07-JUL-21.; [03] TOOL USED SCALE: CL5000; S/N: AE-409558; DUE DATE: 19-MAR-21; [04] REPAIRED VAPOR BARRIER BST 663.75 APROX. RBL 30 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: 15120583; DUE DATE: 11-FEB-22; HOT BONDER P/N: HCS9200B S/N: 18175478 DUE DATE 07-JUL-21; SCALE: CL5000; S/N: AE-409558; DUE DATE: 19-MAR-22; HOT BONDER P/N: HCS9200B S/N:15102320 DUE DATE: 19-NOV-21; [05] REPAIRED VAPOR BARRIER BST 663.75 APROX. RBL 30 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: 15120583; DUE DATE: 11-FEB-22; HOT BONDER P/N: HCS9200B S/N: 18175478 DUE DATE 07-JUL-21; SCALE: CL5000; S/N: AE-409558; DUE DATE: 19-MAR-22; HOT BONDER P/N: HCS9200B S/N:15102320 DUE DATE: 19-NOV-21
